# SDR 2012FA0000607

- Difficulty date: July 16, 2012
- Submitted: September 6, 2012
- Operation: General aviation
- Aircraft: N566FD
- Make and model: Fltdsn CTLS
- Aircraft serial: 080306
- Aircraft time: 968 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: A313381
- Condition: Failed
- Location: Zone 700
- Part time: 550 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT MAIN WHEEL,OUTER RIM HALF, SEPARATED 75 PERCENT FROM WHEEL ALLOWING TIRE TO COME LOOSE.  THE ADDED ROLLING DRAG OF THE LOOSE TIRE CAUSED THE ACFT TO SWERVE OFF TO THE LT SIDE OF THE RUNWAY.
